The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 16 NO.2 / (1993))
$KO$-Homologies of a Few Cells Complexes
Zen-Ichi Yosimura,
Pages. 269-294
Abstract
Contents 0. Introduction
1. The cifibers of maps $f: Sigma^i rightarrow SZ/2^m$ and $f': Sigma^iSZ/2^m rightarrow Sigma^0$
2. The cofibers $X_{m,n}$ of maps $f: Sigma^i SZ/2^n rightarrow SZ/2^m$
3. Some small spectra $XV_{m,n},VX_{m,n}$ and $X'X_{n,m}$
4. The cofibers on maps $f: Sigma^i rightarrow X_m$ and $f': Sigma^irightarrow X'_m$
5. The quasi $KO_*$-types of a few cells spectra
Key words
Mathmatical Subject Classification